Use of Intravenous Lipid Emulsion Therapy in a Case of Atomoxetine (Strattera®) Toxicity.

@article{Gn2020UseOI,
  title={Use of Intravenous Lipid Emulsion Therapy in a Case of Atomoxetine (Strattera®) Toxicity.},
  author={Emrah G{\"u}n and K. Kocabay},
  journal={The Journal of emergency medicine},
  year={2020}
}
  • Emrah Gün, K. Kocabay
  • Published 2020
  • Medicine
  • The Journal of emergency medicine
  • BACKGROUND Clinical manifestations after overdose of atomoxetine are generally mild. However, it may have moderate or severe toxic effects such as drowsiness, agitation, hyperactivity, tremors, tachycardia, hyperreflexia, hypertension, and seizures. The duration of symptoms is usually short, lasting < 24 h. We report a case of atomoxetine toxicity, which can be considered of value, as intravenous lipid emulsion therapy has not been previously reported in an overdose of atomoxetine. This is a… CONTINUE READING

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 10 REFERENCES
    A review of atomoxetine effects in young people with developmental disabilities.
    • 24
    • Open Access